# SDR USAASA02071

- Difficulty date: August 11, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Fod
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE 2L SLIDE DISARMS IN FLIGHT.  MAINTENANCE CLEANED FOREIGN OBJECT DAMAGE FROM GIRT BAR LATCHES.  OPERATIONALLY CHECKS GOOD.
